| Model Number |
0644-017-01 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a stone fragmentation procedure to treat calculus in the kidney, the fiber tip fractured inside the patient.No fiber fragments fell inside the patient.The procedure was completed with a fiber replacement.The patient's condition following procedure was stable; there were no patient complications.There were no injuries to the operator of the fiber.
Additional Manufacturer Narrative
Patient identifier: (b)(6).